# SDR USAA2014103000003

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 79,018 hours, 35,659 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Concentrator
- Part number: 350E5151331
- Part serial: 1804
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 40,958 hours, 17,771 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

COULD HEAR A LIGHT RUMBLING SOUND IN CLIMB CRUISE & DESCENT.  NOTICED THAT THE RUDDER WAS FLUCTUATING LT & RT WITHIN THE RUDDER LIMITS, NO YAW WAS NOTICED.  FLUCTUATION REDUCED AT LOWER SPEEDS.  ACCOMPLISHED TROUBLESHOOTING MANUAL TASK 21-26-00-810-837-A FOR RUMBLING NOISE IN COCKPIT, NO DEFECTS NOTED.  ALSO TROUBLESHOOTING MANUAL TASK 27-20-00-810-806-A FOR RUDDER FLUCTUATING.  FOUND SYS DATA ACQUISITION CONCENTRATOR 1 CAUSING RUDDER TO FLUCTUATE ON FLIGHT CONTROL PAGE.  REPLACED SYS DATA ACQUISITION CONCENTRATOR 1 IAW AMM 31-55-34.  OPERATIONS CHECKED GOOD.
